# SDR DALA2016122810178

- Difficulty date: December 26, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N858DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31969
- Aircraft time: 2,618 hours, 770 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DENT RIGHT STAB LE STAB STATION 95.10, DENT DIM 2.5" IN LENGTH AND 1/32 DEPTH.  R & R THE STABILIZER LEADING EDGE PER DOCUMENT 186A1001 SHT 19.
